# SDR AALA201709159020

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 63,647 hours, 7,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10623
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,116 hours, 6,592 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M33098 AT THE R2 DOOR WILL NOT CHARGE.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
